Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Doppler broadening integrals

Authors: Van E. Wood, R. P. Kenan and M. L. Glasser
Journal: Math. Comp. 20 (1966), 610-611
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Thompson, "The asymptotic expansion of the integrals psi and chi in terms of Tchebycheff polynomials," Math. Comp., v. 19, 1965, pp. 661-663. MR 0192638 (33:863)
  • [2] M. Abramowitz & I. A. Stegun, (Editors), Handbook of Mathematical Functions, National Bureau of Standards, Applied Mathematics Series, No. 55, U. S. Government Printing Office, Washington, D. C., 1964, pp. 302-303. MR 0167642 (29:4914)
  • [3] H. E. Salzer, "Formulas for calculating the error function of a complex variable," MTAC, v. 5, 1951, pp. 67-70. MR 13, 989, 1140. MR 0048150 (13:989b)

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society